# SDR REXA2021083000648

- Difficulty date: August 26, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,592 hours, 21,942 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulted
- Location: Brake Overheat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO LDG WE WENT FLAPS 8 AND IMMEDIATELY GOT A BRAKE OVT WARNING MSG. FOLLOW EMERGENCY CHECKLIST & NON NORMAL CHECKLIST AND WE AGREED THAT RIGHT INBOARD BRAKE WAS ERRONEOUS. ONCE ON GROUND WE DID THE FAULT RESET PROCDURE THE RIGHT INBOARD BRAKE REMAINS IN YELLOW DASHES.  R&R BRAKE TEMP SENSOR IAW AMM 32-46-01. OP CHECK GOOD.
